# SDR IKM2002F00000

- Difficulty date: March 18, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N118MB
- Make and model: Lear 25B
- Aircraft serial: 118
- Engine: Ge CJ610*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 80071702
- Part serial: 0251
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STEERING COMPUTER.   OPERATIONAL CHECK SHOWED THE NOSE WHEEL WOULD TURN PAST STEERING LIMIT.  REPAIRED COMPUTER FIXED THIS PROBLEM.  AFTER INCIDENT,  NOSE WHEEL WITH NO POWER COULD TURN LEFT BUT WAS MECHANICALLY STOPPED FROM TURNING RIGHT.  NOSE WHEEL STEERING WOULD TURN NOSE WHEEL STEERING WOULD TURN NOSE WHEEL PAST STOPS-ALL THE WAY AROUND-360 DEGREES.  GEAR WELL SHOWS SIGNS OF NOSE TIRE NOT BEING STRAIGHT.  STRUT STILL INFLATED.
